MAUDE Adverse Event Report: STRYKER TRAUMA KIEL LAG SCREW, RECON T2 RECON Ø6.5X95 MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER TRAUMA KIEL LAG SCREW, RECON T2 RECON Ø6.5X95 MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 1897-6095S
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/24/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
As reported: "during surgery the surgeon took an x ray and it showed the screw had broke.Surgeon used one lag screw in t2 alpha recon mode, then left the head of the broken screw in the nail threads as was unable to remove and finished the case by using one of the antegrade mode screw hole options." there was a 15 minute delay to the surgery.
 
Event or Problem Description
As reported: "during surgery the surgeon took an x ray and it showed the screw had broke.Surgeon used one lag screw in t2 alpha recon mode, then left the head of the broken screw in the nail threads as was unable to remove and finished the case by using one of the antegrade mode screw hole options.".There was a 15 minute delay to the surgery.
 
Additional Manufacturer Narrative
Correction - please refer to d9/h3 - the product was not returned.The reported event could not be confirmed, since the device was not returned for evaluation and no medical records confirmed the event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.In the case presented a patient was treated with above implant for an unknown kind of fracture.It was reported during surgery the surgeon took an x ray and it showed the screw had broke.The surgeon used one lag screw in t2 alpha recon mode, then left the head of the broken screw in the nail threads as he was unable to remove and finished the case by using one of the antegrade mode screw hole options.With available information a root cause could not be determined.If any additional information is provided, the investigation will be reassessed.H3 other text : device disposition is unknown.

Brand Name
LAG SCREW, RECON T2 RECON Ø6.5X95 MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM  D-24232
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key16010174
Report Number0009610622-2022-00587
Device Sequence Number6578035
Product Code HSB
UDI-Device Identifier04546540384799
UDI-Public04546540384799
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K032898
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1897-6095S
Device Catalogue Number18976095S
Device Lot NumberK094151
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/24/2022
Supplement Date Received by Manufacturer03/15/2023
Initial Report FDA Received Date12/19/2022
Supplement Report FDA Received Date04/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown